Alert archive / Mississippi / Wind Advisories in 2006
Wind Advisory 9, NWS Jackson, MS
NWS Jackson, MS issued this wind advisory at Nov 14, 2006, 4:38 PM CST for 47 counties in Mississippi; 9 parishes in Louisiana; Ashley County, Chicot County, Arkansas. It took effect at Nov 15, 2006, 6:00 AM CST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2006, 4:38 PM CST (22:38 UTC)
- In effect from
- Nov 15, 2006, 6:00 AM CST
- Expired
- Nov 16, 2006, 12:00 AM CST
- In force
- 18 hr
- Issued by
- NWS Jackson, MS
All 58 counties
Ashley County, AR, Chicot County, AR, Catahoula Parish, LA, Concordia Parish, LA, East Carroll Parish, LA, Franklin Parish, LA, Madison Parish, LA, Morehouse Parish, LA, Richland Parish, LA, Tensas Parish, LA, West Carroll Parish, LA, Adams County, MS, Attala County, MS, Bolivar County, MS, Carroll County, MS, Choctaw County, MS, Claiborne County, MS, Clarke County, MS, Clay County, MS, Copiah County, MS, Covington County, MS, Forrest County, MS, Franklin County, MS, Grenada County, MS, Hinds County, MS, Holmes County, MS, Humphreys County, MS, Issaquena County, MS, Jasper County, MS, Jefferson County, MS, Jefferson Davis County, MS, Jones County, MS, Kemper County, MS, Lamar County, MS, Lauderdale County, MS, Lawrence County, MS, Leake County, MS, Leflore County, MS, Lincoln County, MS, Lowndes County, MS, Madison County, MS, Marion County, MS, Montgomery County, MS, Neshoba County, MS, Newton County, MS, Noxubee County, MS, Oktibbeha County, MS, Rankin County, MS, Scott County, MS, Sharkey County, MS, Simpson County, MS, Smith County, MS, Sunflower County, MS, Warren County, MS, Washington County, MS, Webster County, MS, Winston County, MS, Yazoo County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 32 km from the middle of the area, began a volume at 22:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1090 m above ground
- 0-6 km bulk shear
- 72 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 170 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS74 KJAN 142238 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 438 PM CST TUE NOV 14 2006 ...STRONG WINDS CAN BE EXPECTED FOR THE ARKLAMISS WEDNESDAY AND WEDNESDAY NIGHT... .A STRONG GRADIENT WILL DEVELOP ACROSS THE AREA AS A LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. WINDS ACROSS THE AREA WILL INCREASE TO NEAR 25 MPH WITH GUSTS AROUND 35 MPH LIKELY WEDNESDAY THROUGH WEDNESDAY NIGHT. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 150645- /O.NEW.KJAN.WI.Y.0009.061115T1200Z-061116T0600Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 438 PM CST TUE NOV 14 2006 ...WIND ADVISORY IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A WIND ADVISORY FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA AND CENTRAL MISSISSIPPI WEDNESDAY AND WEDNESDAY NIGHT. A STRONG GRADIENT WILL DEVELOP ACROSS THE REGION...AS A LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. WINDS WILL INCREASE TO NEAR 25 MPH BY WEDNESDAY MORNING. WINDS GUSTS FROM 30 TO 40 MPH WILL ALSO BE LIKELY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE EXPECTED WITH HIGHER GUSTS. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. LOOSE OBJECTS SHOULD BE SECURED. PERSONS DRIVING HIGH PROFILE VEHICLES SHOULD ALSO USE CAUTION...STRONG WINDS WILL MAKE DRIVING CONDITIONS DANGEROUS. WATER ENTHUSIASTS SHOULD ALSO USE EXTREME CAUTION...AREA LAKES WILL BE CHOPPY AND ROUGH. EXERCISE CAUTION WHEN VENTURING OUTDOORS WEDNESDAY AND WEDNESDAY NIGHT. $$
6 follow-up statements
000 WWUS74 KJAN 150538 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1138 PM CST TUE NOV 14 2006 ...STRONG WINDS CAN BE EXPECTED FOR THE ARKLAMISS WEDNESDAY AND WEDNESDAY NIGHT... .A STRONG GRADIENT WILL DEVELOP ACROSS THE AREA AS A LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. WINDS ACROSS THE AREA WILL INCREASE TO NEAR 25 MPH WITH GUSTS AROUND 35 MPH LIKELY WEDNESDAY THROUGH WEDNESDAY NIGHT. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 151345- /O.CON.KJAN.WI.Y.0009.061115T1200Z-061116T0600Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 1138 PM CST TUE NOV 14 2006 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT... A WIND ADVISORY REMAINS IN EFFECT FROM 6 AM WEDNESDAY TO MIDNIGHT CST WEDNESDAY NIGHT. A STRONG GRADIENT WILL DEVELOP ACROSS THE REGION...AS A LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. WINDS WILL INCREASE TO NEAR 25 MPH BY WEDNESDAY MORNING. WINDS GUSTS FROM 30 TO 40 MPH WILL ALSO BE LIKELY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE EXPECTED WITH HIGHER GUSTS. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. LOOSE OBJECTS SHOULD BE SECURED. PERSONS DRIVING HIGH PROFILE VEHICLES SHOULD ALSO USE CAUTION... STRONG WINDS WILL MAKE DRIVING CONDITIONS DANGEROUS. WATER ENTHUSIASTS SHOULD ALSO USE EXTREME CAUTION...AREA LAKES WILL BE CHOPPY AND ROUGH. EXERCISE CAUTION WHEN VENTURING OUTDOORS WEDNESDAY AND WEDNESDAY NIGHT. $$ CAW
000 WWUS74 KJAN 151151 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 551 AM CST WED NOV 15 2006 ...STRONG WINDS CAN BE EXPECTED FOR THE ARKLAMISS TODAY AND TONIGHT... .A STRONG PRESSURE GRADIENT WILL DEVELOP ACROSS THE AREA AS A LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. WINDS ACROSS THE AREA WILL INCREASE TO NEAR 25 MPH WITH GUSTS AROUND 35 MPH LIKELY TODAY THROUGH TONIGHT. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 152000- /O.CON.KJAN.WI.Y.0009.061115T1200Z-061116T0600Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 551 AM CST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A STRONG GRADIENT WILL DEVELOP ACROSS THE REGION...AS A LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. WINDS WILL INCREASE TO NEAR 25 MPH BY WEDNESDAY MORNING. WINDS GUSTS FROM 30 TO 40 MPH WILL ALSO BE LIKELY. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH ARE EXPECTED WITH HIGHER GUSTS. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. LOOSE OBJECTS SHOULD BE SECURED. PERSONS DRIVING HIGH PROFILE VEHICLES SHOULD ALSO USE CAUTION... STRONG WINDS WILL MAKE DRIVING CONDITIONS DANGEROUS. WATER ENTHUSIASTS SHOULD ALSO USE EXTREME CAUTION...AREA LAKES WILL BE CHOPPY AND ROUGH. EXERCISE CAUTION WHEN VENTURING OUTDOORS WEDNESDAY AND WEDNESDAY NIGHT. $$
000 WWUS74 KJAN 151343 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 743 AM CST WED NOV 15 2006 ...STRONG WINDS CAN BE EXPECTED FOR THE ARKLAMISS TODAY AND TONIGHT... .A STRONG PRESSURE GRADIENT WILL DEVELOP ACROSS THE AREA AS A LOW PRESSURE SYSTEM MOVES THROUGH THE REGION. WINDS ACROSS THE AREA WILL INCREASE TO NEAR 25 MPH WITH GUSTS AROUND 40 MPH OR GREATER LIKELY THROUGH TONIGHT. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 152145- /O.CON.KJAN.WI.Y.0009.000000T0000Z-061116T0600Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 743 AM CST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A STRONG GRADIENT WILL DEVELOP ACROSS THE REGION...AS A LOW PRESSURE SYSTEM MOVES THROUGH THE AREA. WINDS JUST ABOVE THE SURFACE WILL ALSO BE IN EXCESS OF 45 MPH. THE TIGHT PRESSURE GREATER AND STRONG WINDS ABOVE THE SURFACE WILL ALLOW SUSTAINED WINDS TO INCREASE TO NEAR 25 MPH BY MIDDAY. WINDS GUSTS FROM UP TO AND GREATER THAN 40 MPH WILL BE LIKELY ACROSS THE ENTIRE ARKLAMISS TODAY WITH GUSTS POSSIBLY APPROACHING 50 MPH ACROSS THE DELTA. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GUSTS OF 40 MPH AN GREATER ARE EXPECTED. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. LOOSE OBJECTS SHOULD BE SECURED. PERSONS DRIVING HIGH PROFILE VEHICLES SHOULD ALSO USE CAUTION... STRONG WINDS WILL MAKE DRIVING CONDITIONS DANGEROUS. WATER ENTHUSIASTS SHOULD ALSO USE EXTREME CAUTION...AREA LAKES WILL BE CHOPPY AND ROUGH. EXERCISE CAUTION WHEN VENTURING OUTDOORS TODAY AND TONIGHT. $$
000 WWUS74 KJAN 151937 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 137 PM CST WED NOV 15 2006 ...STRONG WINDS CAN BE EXPECTED FOR THE ARKLAMISS THROUGH TONIGHT... .A LOW PRESSURE SYSTEM WAS MOVING ACROSS THE REGION AND A STRONG PRESSURE GRADIENT HAS DEVELOPED. WINDS HAVE INCREASED...WITH SUSTAINED SPEEDS FROM 20 TO 30 MPH AND HIGHER GUSTS EXPECTED THROUGH TONIGHT. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 160345- /O.CON.KJAN.WI.Y.0009.000000T0000Z-061116T0600Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 137 PM CST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A STRONG PRESSURE GRADIENT HAS DEVELOPED ACROSS THE REGION AS A RESULT OF A LOW PRESSURE SYSTEM MOVING THROUGH THE AREA. WINDS WERE INCREASING...WITH SUSTAINED SPEEDS FROM 20 TO 30 MPH EXPECTED AND GUSTS UP TO 40 MPH POSSIBLE THROUGH TONIGHT. WIND GUSTS SHOULD SUBSIDE AROUND MIDNIGHT...HOWEVER SUSTAINED WINDS FROM 15 TO 20 MPH WILL BE LIKELY THROUGH THURSDAY MORNING. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. LOOSE OBJECTS SHOULD BE SECURED. PERSONS DRIVING HIGH PROFILE VEHICLES SHOULD REMAIN ALERT...STRONG WINDS WILL MAKE DRIVING CONDITIONS DANGEROUS. WATER ENTHUSIASTS SHOULD ALSO USE EXTREME CAUTION...AREA LAKES WILL BE CHOPPY AND ROUGH. EXERCISE CAUTION WHEN VENTURING OUTDOORS THROUGH TONIGHT. $$
000 WWUS74 KJAN 160343 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 943 PM CST WED NOV 15 2006 ...STRONG WINDS CAN BE EXPECTED FOR THE ARKLAMISS UNTIL MIDNIGHT... .A LOW PRESSURE SYSTEM HAS MOVED NORTHEAST OF THE REGION INTO WEST TENNESSEEE AND THE ASSOCIATED STRONG PRESSURE GRADIENT IS EXPECTED TO WEAKEN AFTER MIDNIGHT. WINDS OF SUSTAINED SPEEDS FROM 20 TO 30 MPH AND HIGHER GUSTS IS EXPECTED UNTIL AFTER MIDNIGHT. ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 160600- /O.CON.KJAN.WI.Y.0009.000000T0000Z-061116T0600Z/ ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER- LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW- OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN- SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER- CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON- JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...BASTROP... OAK GROVE...EPPS...LAKE PROVIDENCE...RAYVILLE...DELHI... TALLULAH...WINNSBORO...JONESVILLE...HARRISONBURG...NEWELLTON... ST. JOSEPH...WATERPROOF...VIDALIA...FERRIDAY...WEST FERRIDAY... CLEVELAND...INDIANOLA...RULEVILLE...GREENWOOD...GRENADA... VAIDEN...NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA... MABEN...MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE...MAYERSVILLE...ROLLING FORK...ANGUILLA... YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 943 PM CST WED NOV 15 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... A WIND ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT. A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF 25 MPH OR GUSTS OF 40 MPH OR GREATER ARE EXPECTED. WIND GUSTS OF 30 TO 40 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. LOOSE OBJECTS SHOULD BE SECURED. WINDS ARE EXPECTED TO DECREASE TO BELOW WIND ADVISORY CRITERIA AFTER MIDNIGHT...BUT BREEZY CONDITIONS WILL CONTINUE THROUGH THE REMAINDER OF THE NIGHT. PERSONS DRIVING HIGH PROFILE VEHICLES SHOULD REMAIN ALERT... STRONG WINDS WILL MAKE DRIVING CONDITIONS DANGEROUS. WATER ENTHUSIASTS SHOULD ALSO USE EXTREME CAUTION...AREA LAKES WILL BE CHOPPY AND ROUGH. EXERCISE CAUTION WHEN VENTURING OUTDOORS THROUGH TONIGHT. $$ 17
000 WWUS74 KJAN 160609 NPWJAN URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE JACKSON MS 1209 AM CST THU NOV 16 2006 ...A STRONG LOW PRESSURE CENTER IN SOUTHERN KENTUCKY WILL CONTINUE MOVING AWAY FROM THE LOWER MISSISSIPPI VALLEY AND WINDS WILL GRADUALLY DIMINISH THROUGH DAYBREAK... ARZ074-075-MSZ018-019-025>039-161000- /O.EXP.KJAN.WI.Y.0009.000000T0000Z-061116T0600Z/ /O.NEW.KJAN.LW.Y.0033.061116T0609Z-061116T1000Z/ ASHLEY-CHICOT-BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL- MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-OKTIBBEHA-WASHINGTON- HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- INCLUDING THE CITIES OF...CROSSETT...NORTH CROSSETT...HAMBURG... WEST CROSSETT...DERMOTT...LAKE VILLAGE...EUDORA...CLEVELAND... INDIANOLA...RULEVILLE...GREENWOOD...GRENADA...VAIDEN... NORTH CARROLLTON...CARROLLTON...WINONA...EUPORA...MABEN... MATHISTON...WEST POINT...COLUMBUS...ACKERMAN...WEIR... STARKVILLE...GREENVILLE...BELZONI...ISOLA...DURANT...TCHULA... LEXINGTON...PICKENS...GOODMAN...KOSCIUSKO...LOUISVILLE...MACON... BROOKSVILLE 1209 AM CST THU NOV 16 2006 ...WIND ADVISORY HAS EXPIRED... ...LAKE WIND ADVISORY IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING... THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A LAKE WIND ADVISORY...WHICH IS IN EFFECT UNTIL 4 AM CST EARLY THIS MORNING. THE WIND ADVISORY IS NO LONGER IN EFFECT. SURFACE WINDS WILL FREQUENTLY GUST TO BETWEEN 20 AND 30 MPH THROUGH 4 AM AS THE STRONG SURFACE LOW PRESSURE CENTER PULLS AWAY FROM THE REGION. PERSONS DRIVING HIGH PROFILE VEHICLES SHOULD REMAIN ALERT... STRONG WINDS WILL MAKE DRIVING CONDITIONS DANGEROUS. WATER ENTHUSIASTS SHOULD ALSO USE EXTREME CAUTION...AREA LAKES WILL BE CHOPPY AND ROUGH. EXERCISE CAUTION WHEN VENTURING OUTDOORS THROUGH EARLY THIS MORNING. A LAKE WIND ADVISORY INDICATES THAT WINDS WILL CAUSE ROUGH CHOP ON AREA LAKES. SMALL BOATS WILL BE ESPECIALLY PRONE TO CAPSIZING. WIND GUSTS OF 30 MILES PER HOUR OCCASIONALLY BRING DOWN LARGE LIMBS AND ROTTED TREES CAUSING SERIOUS INJURY AND PROPERTY DAMAGE. EXERCISE CAUTION WHEN OUTDOORS DURING THESE STRONG WINDS. $$ LAZ007>009-015-016-023>026-MSZ040>066-072>074-160715- /O.EXP.KJAN.WI.Y.0009.000000T0000Z-061116T0600Z/ MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-MADISON-FRANKLIN- CATAHOULA-TENSAS-CONCORDIA-ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA- KEMPER-WARREN-HINDS-RANKIN-SCOTT-NEWTON-LAUDERDALE-CLAIBORNE- COPIAH-SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON-ADAMS-LINCOLN- LAWRENCE-JEFFERSON DAVIS-COVINGTON-JONES-MARION-LAMAR-FORREST- INCLUDING THE CITIES OF...BASTROP...OAK GROVE...EPPS... LAKE PROVIDENCE...RAYVILLE...DELHI...TALLULAH...WINNSBORO... JONESVILLE...HARRISONBURG...NEWELLTON...ST. JOSEPH...WATERPROOF... VIDALIA...FERRIDAY...WEST FERRIDAY...MAYERSVILLE...ROLLING FORK... ANGUILLA...YAZOO CITY...RIDGELAND...MADISON...CANTON...CARTHAGE... PHILADELPHIA...PEARL RIVER...DE KALB...SCOOBA...VICKSBURG... JACKSON...PEARL...BRANDON...RICHLAND...FOREST...MORTON...NEWTON... UNION...DECATUR...CONEHATTA...MERIDIAN...PORT GIBSON... CRYSTAL SPRINGS...HAZLEHURST...WESSON...MAGEE...MENDENHALL... TAYLORSVILLE...RALEIGH...BAY SPRINGS...HEIDELBERG...QUITMAN... STONEWALL...SHUBUTA...FAYETTE...NATCHEZ...BUDE...ROXIE... MEADVILLE...BROOKHAVEN...MONTICELLO...NEW HEBRON...PRENTISS... BASSFIELD...COLLINS...MOUNT OLIVE...LAUREL...COLUMBIA... WEST HATTIESBURG...LUMBERTON...PURVIS...HATTIESBURG 1209 AM CST THU NOV 16 2006 ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. $$ 40
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this wind advisory went out at Nov 14, 7:10 AM CST, 9 hours 28 minutes earlier.
Area forecast discussion, Nov 14, 7:10 AM CST, 9 hours 28 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 710 AM CST TUE NOV 14 2006 .DISCUSSION...SHOWERS AND A FEW THUNDERSTORMS ARE MOVING INTO THE CWA A LITTLE FASTER THAN EXPECTED THIS MORNING. UPPER DISTURBANCE IS MOVING EAST OF OUR CWA...BUT ISENTROPIC ANALYSIS SUGGESTS UPGLIDE INCREASING AHEAD OF NEXT SYSTEM. HAVE UPDATED FORECAST TO REMOVE AFTERNOON WORDING ON THUNDER...INCREASE CLOUDS AND POPS. && .PRELIMINARY POINT TEMPS/POPS... JACKSON 67 60 65 42 / 42 100 78 39 MERIDIAN 67 60 68 42 / 37 95 100 38 VICKSBURG 69 59 63 42 / 42 100 69 36 HATTIESBURG 68 61 70 43 / 55 92 100 17 NATCHEZ 71 60 63 40 / 56 100 63 22 GREENVILLE 66 58 61 40 / 31 100 79 56 GREENWOOD 66 58 64 41 / 30 100 80 62 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 22
Hazardous weather outlook, Nov 14, 1:33 PM CST, 3 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 133 PM CST TUE NOV 14 2006 ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074- 151933- ADAMS-ASHLEY-ATTALA-BOLIVAR-CARROLL-CATAHOULA-CHICOT-CHOCTAW- CLAIBORNE-CLARKE-CLAY-CONCORDIA-COPIAH-COVINGTON-EAST CARROLL- FORREST-FRANKLIN LA-FRANKLIN MS-GRENADA-HINDS-HOLMES-HUMPHREYS- ISSAQUENA-JASPER-JEFFERSON-JEFFERSON DAVIS-JONES-KEMPER-LAMAR- LAUDERDALE-LAWRENCE-LEAKE-LEFLORE-LINCOLN-LOWNDES-MADISON LA- MADISON MS-MARION-MONTGOMERY-MOREHOUSE-NESHOBA-NEWTON-NOXUBEE- OKTIBBEHA-RANKIN-RICHLAND-SCOTT-SHARKEY-SIMPSON-SMITH-SUNFLOWER- TENSAS-WARREN-WASHINGTON-WEBSTER-WEST CARROLL-WINSTON-YAZOO- 133 PM CST TUE NOV 14 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL MISSISSIPPI... NORTHEAST LOUISIANA...AND EXTREME SOUTHEAST ARKANSAS .DAY ONE...TONIGHT AND WEDNESDAY... ...THUNDERSTORMS... AN OUTBREAK OF SEVERE WEATHER IS LIKELY FOR MOST OF THE OUTLOOK AREA TONIGHT....CONTINUING OVER SECTIONS OF EAST MISSISSIPPI WEDNESDAY MORNING. THE AREA OF GREATEST RISK APPEARS TO BE ALONG AND WEST OF INTERSTATE 55 BETWEEN MIDNIGHT AND 6 AM. THE POTENTIAL FOR SEVERE STORMS WILL SPREAD EAST OF INTERSTATE 55 AFTER MIDNIGHT AND CONTINUE THROUGH MID MORNING WEDNESDAY. ISOLATED SEVERE STORMS WILL ALSO BE POSSIBLE THIS AFTERNOON OVER NORTHEAST LOUISIANA...SOUTHEAST ARKANSAS AND SECTIONS OF SOUTHWEST MISSISSIPPI...GENERALLY ALONG AND WEST OF A LINE FROM CLEVELAND TO BUDE. A POWERFUL UPPER LEVEL DISTURBANCE DIGGING SOUTHEAST FROM THE CENTRAL ROCKIES TODAY WILL SPIN UP A DEEPENING SURFACE LOW OVER THE RED RIVER VALLEY THAT WILL MOVE ACROSS THE ARKLATEX THIS EVENING. ISOLATED SEVERE THUNDERSTORMS WILL BE POSSIBLE OVER WEST AND SOUTHWEST AREAS BY LATE AFTERNOON AHEAD OF A WARM FRONT THAT WILL LIFT INTO LOUISIANA TODAY AND PIVOT INTO WEST MISSISSIPPI THIS EVENING. DEEP MOISTURE AND WIND SHEAR WILL INCREASE RAPIDLY ALONG AND BEHIND THE WARM FRONT. THIS WILL ALLOW THUNDERSTORMS TO ERUPT AHEAD OF THE APPROACHING COLD FRONT TONIGHT. THESE STORMS SHOULD INITIALLY BE SCATTERED IN NATURE IN THE WESTERN HALF OF THE OUTLOOK AREA TONIGHT BUT THEN EVOLVE INTO A SQUALL LINE AS THEY MOVE FARTHER EAST AFTER MIDNIGHT. SEVERE STORMS WILL HAVE THE POTENTIAL FOR DAMAGING WIND GUSTS...LARGE HAIL AND TORNADOES. THE PRIMARY TORNADO RISK WILL OCCUR LATE TONIGHT AND EARLY WEDNESDAY MORNING. A FEW STRONG TORNADOES WILL BE POSSIBLE. ...FLOODING... PERIODS OF HEAVY RAINFALL WILL OCCUR WITH STRONG TO SEVERE THUNDERSTORMS THAT WILL BE SCATTERED ACROSS THE FORECAST AREA TONIGHT. PONDING WATER SHOULD BE EXPECTED ON ROADWAYS AND IN LOW LYING AREAS AS THE STORMS MOVE THROUGH. RAINFALL WILL BE LOCALLY HEAVIER WHERE STORMS TRACK ACROSS THE SAME LOCATIONS SEVERAL TIMES...INCREASING THE POTENTIAL FOR STANDING WATER ON ROADWAYS AND IN AREAS WHERE DRAINAGE IS POOR. ...NON PRECIPITATION... THE COLD FRONT THAT MOVES THROUGH TONIGHT AND WEDNESDAY WILL USHER STRONG WEST WINDS INTO THE REGION. SUSTAINED WIND SPEEDS FROM 20 TO 30 MPH CAN BE EXPECTED. STRONGER WINDS JUST ABOVE THE SURFACE WILL MIX DOWN DURING THE DAY WEDNESDAY...RESULTING IN POSSIBLE WIND GUSTS EXCEEDING 40 MPH. STRONG WINDS WILL CONTINUE INTO THE EVENING HOURS TOMORROW... GRADUALLY DIMINISHING WEDNESDAY NIGHT. .DAYS TWO THROUGH SEVEN...WEDNESDAY NIGHT THROUGH TUESDAY... NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL...IN SUPPORT OF SEVERE WEATHER OPERATIONS IS REQUESTED FOR AREAS NEAR THE MISSISSIPPI RIVER AND SOUTHWEST MISSISSIPPI LATE THIS AFTERNOON AND FOR ALL AREAS TONIGHT THROUGH WEDNESDAY MORNING. AFTER WEDNESDAY...ACTIVATION IS NOT ANTICIPATED THROUGH NEXT TUESDAY MORNING. FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT WWW.SRH.NOAA.GOV/JAN. THIS INCLUDES THE GRAPHICAL HAZARDOUS WEATHER OUTLOOK.
Nearby
Wind Advisories in Mississippi, 2006Wind Advisories in Louisiana, 2006Wind Advisories in Arkansas, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.